Alert archive / Kansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 124, NWS Wichita, KS

June 10, 2005Harper County, Sumner County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2005, 4:01 PM CDT for Harper County, Sumner County, Kansas. It was in force for 59 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2005, 4:01 PM CDT (21:01 UTC)
Expired
Jun 10, 2005, 5:00 PM CDT
In force
59 min
Issued by
NWS Wichita, KS
Area
Counties, with a storm outline in the text

Counties Harper County, KS, Sumner County, KS

The radar

The Vance AFB radar (KVNX), 53 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 4:32 PM CDTFUNNEL CLOUD6 Se Milan, KSREPORT FROM KSNW TELEVISION
Jun 10, 4:32 PM CDTHAIL 16 S Argonia, KS
Jun 10, 5:07 PM CDTHAIL 1.752 S Conway Springs, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lamont, OK (KLMN), launched 12:00Z, 9.0 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 12:00Z on 2005-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 12:00Z on 2005-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 208 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2787 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
208 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KICT 102100
SVRICT
KSC077-191-102200-
/O.NEW.KICT.SV.W.0124.050610T2101Z-050610T2200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
401 PM CDT FRI JUN 10 2005

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS.
  WESTERN SUMNER COUNTY IN SOUTH CENTRAL KANSAS.

* UNTIL 500 PM CDT.

* AT 358 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR BLUFF CITY...OR ABOUT 12 MILES EAST OF
  ANTHONY...MOVING NORTH AT 25 MPH.

* LOCATIONS WITHIN THE WARNING INCLUDE...
  ARGONIA...BLUFF CITY...CALDWELL...DANVILLE...FREEPORT...MAYFIELD...
  MILAN

THE SEVERE THUNDERSTORM IS CAPABLE OF PRODUCING
  HAIL UP TO THE SIZE OF QUARTERS...
  VERY HEAVY RAINFALL...WHICH MAY CAUSE LOCALIZED FLOODING...

LAT...LON 3700 9797 3701 9760 3738 9753 3737 9792
      3715 9792

$$

SEDLOCK
3 follow-up statements
000 
WWUS53 KICT 102115
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
414 PM CDT FRI JUN 10 2005

KSC077-191-102200-
/O.CON.KICT.SV.W.0124.000000T0000Z-050610T2200Z/
SUMNER KS-HARPER KS-
414 PM CDT FRI JUN 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN HARPER AND
WESTERN SUMNER COUNTIES UNTIL 500 PM CDT...

AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED 6 MILES EAST OF BLUFF CITY...OR 15
MILES EAST OF ANTHONY...AND MOVING NORTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ARGONIA BY  440 PM CDT.

THE TOWNS OF FREEPORT AND MILAN ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

HAIL THE SIZE OF QUARTERS AND VERY HEAVY RAINFALL CAN BE EXPECTED 
WITH THIS STORM.

IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

LAT...LON 3700 9797 3701 9760 3738 9753 3737 9792
      3715 9792

$$

COOK
000 
WWUS53 KICT 102131
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
430 PM CDT FRI JUN 10 2005

KSC077-191-102200-
/O.CON.KICT.SV.W.0124.000000T0000Z-050610T2200Z/
SUMNER KS-HARPER KS-
430 PM CDT FRI JUN 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN HARPER AND
WESTERN SUMNER COUNTIES UNTIL 500 PM CDT...

AT 429 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
QUARTER SIZE HAIL.  THIS STORM WAS LOCATED 6 MILES SOUTH OF
ARGONIA...OR 15 MILES EAST OF ANTHONY...AND MOVING NORTH AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE...
  NEAR ARGONIA BY  445 PM CDT.

THE TOWNS OF FREEPORT AND MILAN ARE ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

HAIL UP TO GOLF BALL SIZE AND TORRENTIAL RAINFALL CAN BE EXPECTED 
WITH THIS STORM.

IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO 
PROTECT LIFE AND PROPERTY.

LAT...LON 3700 9797 3701 9760 3738 9753 3737 9792
      3715 9792

$$

COOK
000 
WWUS53 KICT 102149
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT FRI JUN 10 2005

KSC077-191-102200-
/O.CON.KICT.SV.W.0124.000000T0000Z-050610T2200Z/
SUMNER KS-HARPER KS-
450 PM CDT FRI JUN 10 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EASTERN HARPER AND
WESTERN SUMNER COUNTIES UNTIL 500 PM CDT...

AT 447 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR ARGONIA...OR 18 MILES NORTHEAST OF
ANTHONY...AND MOVING NORTH AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EASTERN
HARPER AND WESTERN SUMNER COUNTIES...INCLUDING THE TOWNS OF ARGONIA
AND MILAN.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
YOUR HOME OR BUSINESS, AND STAY AWAY FROM WINDOWS.

LAT...LON 3700 9797 3701 9760 3738 9753 3737 9792
      3715 9792

$$

ES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 10:29 AM CDT, 5 hours 32 minutes earlier.

Area forecast discussion, Jun 10, 10:29 AM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WICHITA KS
1029 AM CDT FRI JUN 10 2005

.UPDATE...

WILL UPDATE TO ADJUST POPS AND LOWER TEMPS TODAY.

SHOWERS AND THUNDERSTORMS THIS MORNING HAVE BEEN ASSOCIATED WITH
850MB THETA-E ADVECTION ALONG WITH SOME WARM ADVECTION AT 700MB.
ALONG WITH THIS THE FORECAST AREA HAS BEEN PLACED IN THE RIGHT
ENTRANCE REGION OF A 250MB JET. AT THE SURFACE AN OUTFLOW BOUNDARY
IS CURRENTLY SITUATED FROM SOUTH OF DDC THROUGH NORTHERN OKLAHOMA.
ADDITIONAL STORMS ARE NOW STARTING TO DEVELOP SOUTH OF DDC ALONG THE
KS/OK BORDER WHERE SURFACE CONVERGENCE IS MAXIMIZED ALONG THIS
OUTFLOW BOUNDARY. THE MAIN SHORT WAVE IS CURRENTLY ROTATING THROUGH
EAST NEW MEXICO/WEST TEXAS. AT THIS TIME FEEL SEVERE STORMS WILL
INITIATE IN THE PANHANDLE OF OK/NW TX WHERE SOME CLEARING IS TAKING
PLACE. THIS IS ALSO WHERE THE BEST LOW LEVEL THETA-E CONVERGENCE IS
TAKING PLACE. WITH MOST OF FORECAST AREA SOCKED IN WITH CLOUDS HAVE
A HARD TIME THINKING ANY ORGANIZED SEVERE WEATHER EPISODE IS
POSSIBLE TODAY. HOWEVER, DO FEEL SHOWERS AND STORMS WILL BECOME MORE
NUMEROUS AS THE UPPER WAVE KICKS OUT EARLY THIS EVENING AND
OVERNIGHT. SO THE FLOOD WATCH STILL LOOKS LIKE A GOOD CALL, HOWEVER,
WILL TONE DOWN THE SEVERE THREAT A BIT BY TAKING MENTION OF
TORNADOES OUT OF THE HWO.

&&

LAWSON

.PREV DISCUSSION... /ISSUED 407 AM CDT FRI JUN 10 2005/

.DISCUSSION...

FORECAST CONCERNS/CHALLENGES WILL FOCUS AROUND SEVERE/HEAVY RAINFALL
POTENTIAL THROUGH SUNDAY NIGHT/MONDAY MORNING.

CURRENT ELEVATED CONVECTION ACROSS THE AREA WILL LIKELY CONTINUE
THROUGH THE EARLY/MID-MORNING HOURS, BEING SUSTAINED BY 30-40KT
LOW-LEVEL JET, REMNANT OUTFLOW BOUNDARIES, AND A DECENT LOOKING MCV
CURRENTLY ACROSS NORTHERN OKLAHOMA. HOWEVER, MAIN SHOW SHOULD WAIT
UNTIL LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE
FORECAST AREA. POTENT MID-LEVEL TROUGH, CURRENTLY OVER THE DESERT
SOUTHWEST, IS EXPECTED TO GO NEGATIVELY TILTED AS IT EJECTS
NORTHEASTWARD TODAY. ADDITIONALLY, RIGHT ENTRANCE REGION OF 80+ KT
JET WILL PROVIDE PLENTY OF LIFT OVER THE AREA. AT THE SURFACE,
SEVERAL OUTFLOW BOUNDARIES LEFT OVER FROM OVERNIGHT CONVECTION
SHOULD MIX OUT BY EARLY AFTERNOON, AS LOW-LEVEL FLOW INCREASES AHEAD
OF SHORTWAVE. CANNOT RULE OUT WIDELY SCATTERED ACTIVITY INITIATING
ALONG THESE BOUNDARIES THIS AFTERNOON. MEANWHILE, THE ACTUAL
SYNOPTIC COLD FRONT OVER CENTRAL KANSAS WILL LIKELY NOT MOVE MUCH
THROUGH THE DAY. THINKING THUNDERSTORM ACTIVITY WILL GET GOING ALONG
THIS COLD FRONT ACROSS CENTRAL KANSAS BY MID/LATE AFTERNOON. AIRMASS
SHOULD BE ABLE TO RECOVER BY MID-AFTERNOON, WITH MLCAPES LIKELY
APPROACHING AT LEAST 2000-3000 J/KG BY PEAK HEATING. HOWEVER,
AIRMASS RECOVERY WILL BE KEY, AS CONVECTION HAS SCOURED THE AIRMASS
ALL THE WAY INTO NORTH TEXAS. IF AIRMASS CAN RECOVER ENOUGH, SEVERE
WEATHER WILL BE POSSIBLE GIVEN THE INSTABILITY, FORCING AND EXPECTED
WIND SHEAR. LARGE HAIL, DAMAGING WINDS WILL BE THE PRIMARY THREATS.
HOWEVER, A FEW TORNADOES THREAT WILL INCREASE IF STORMS CAN INTERACT
WITH PRE-EXISTING BOUNDARIES. THUNDERSTORMS SHOULD CONGEAL INTO A
COMPLEX AND PROGRESS EAST ACROSS THE FORECAST AREA TONIGHT. GIVEN
RECENT VERY HEAVY RAINS, ISSUED A FLOOD WATCH THIS EVENING THROUGH
SATURDAY MID-MORNING. THINKING THE HEAVIEST RAINFALL WILL REMAIN
WEST OF EXTREME SOUTHEAST KANSAS, SO HELD OFF ON WATCH EAST OF THE
FLINT HILLS. HOWEVER, DAY SHIFT WILL NEED TO ASSESS IF EASTWARD
EXPANSION OF WATCH WILL BE NECESSARY.

THE WESTERN TROUGH RELOADS BY SATURDAY NIGHT INTO SUNDAY, MIXING LOW
PRESSURE EASTWARD. THINKING THE BEST CHANCE FOR SEVERE WEATHER/HEAVY
RAINFALL WILL BE SUNDAY EVENING-NIGHT, GIVEN CURRENT MODEL
CONSENSUS. WILL NOT ATTEMPT TO PIN DOWN DETAILS YET THOUGH, AS GFS,
ECMWF AND ETA STILL HAVE SOME APPRECIABLE DIFFERENCES (ECMWF AND
UKMET ARE MUCH SLOWER), AND PRIOR CONVECTION COULD VERY WELL AFFECT
THE PLACEMENT OF BOUNDARIES. SYSTEM MAY LINGER ACROSS EASTERN KANSAS
THROUGH MONDAY.

ECMWF AND GFS ARE HINTING AT DEVELOPING AN OMEGA BLOCKING PATTERN
(WESTERN CONUS TROUGH, CENTRAL CONUS RIDGE, EASTERN CONUS TROUGH) BY
MID/LATE NEXT WEEK. THIS WOULD LIKELY KEEP THE CENTRAL PLAINS DRY.
ADDITIONALLY, LOW-LEVEL FLOW MAY BE MORE EAST/NORTHEASTERLY
(ESPECIALLY IF ECMWF VERIFIES), DUE TO SPRAWLING SURFACE HIGH
PRESSURE OVER THE EASTERN CONUS. THIS WOULD TEND TO KEEP
TEMPERATURES A BIT COOLER OVER THE PLAINS STATES. DID NOT MAKE ANY
CHANGES YET TO THE EXTENDED FORECAST...WILL WAIT FOR BETTER MODEL
CONSENSUS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    85  66  85  67 /  40  70  40  40
HUTCHINSON      84  65  84  66 /  40  70  30  40
NEWTON          84  66  84  67 /  40  70  40  30
ELDORADO        85  67  85  67 /  40  70  40  30
WINFIELD-KWLD   85  68  85  67 /  40  70  40  40
RUSSELL         82  63  82  64 /  40  70  30  40
GREAT BEND      82  64  82  64 /  40  70  30  40
SALINA          83  65  83  66 /  40  70  30  30
MCPHERSON       84  65  84  66 /  40  70  30  40
COFFEYVILLE     86  69  86  68 /  40  50  50  30
CHANUTE         86  68  86  69 /  40  50  50  30
IOLA            86  68  85  68 /  40  50  50  30

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
FLOOD WATCH IN EFFECT FROM 7 PM FRIDAY UNTIL 10 AM CDT SATURDAY
FOR THE FOLLOWING ZONES...BARTON...BUTLER...CHASE...CHAUTAUQUA...
COWLEY...ELK...ELLSWORTH...GREENWOOD...HARPER...HARVEY...
KINGMAN...LINCOLN...MARION...MCPHERSON...RENO...RICE...RUSSELL...
SALINE...SEDGWICK...AND SUMNER.

&&

KLEINSASSER/
Hazardous weather outlook, Jun 10, 11:09 AM CDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE WICHITA KS
1109 AM CDT FRI JUN 10 2005

KSZ032-033-047>053-067>072-082-083-091>096-098>100-111200-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
1109 AM CDT FRI JUN 10 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

A LINE OF THUNDERSTORMS WILL CONTINUE TO PUSH EAST AT 30 MPH ACROSS
SOUTH CENTRAL AND PORTIONS OF SOUTHEAST KANSAS LATE THIS EVENING AND
OVERNIGHT. THIS LINE MAY INTENSIFY AND PRODUCE DAMAGING WINDS AND
QUARTER SIZE HAIL. OTHERWISE, A FEW SEVERE THUNDERSTORMS ARE STILL
POSSIBLE TONIGHT ACROSS CENTRAL AND SOUTHEAST KANSAS. THE MAIN
THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. OF PERHAPS GREATER
CONCERN, IS THAT THE THUNDERSTORMS WILL CAUSE HEAVY RAINS WHICH
COULD VERY WELL LEAD TO MORE FLOODING. CONSEQUENTLY, A FLOOD WATCH
HAS BEEN EXTENDED EAST TO INCLUDE ALL OF SOUTHEAST KANSAS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

STRONG TO SEVERE THUNDERSTORMS AND HEAVY RAINFALL ARE ONCE AGAIN
POSSIBLE FROM SATURDAY AFTERNOON THRU MONDAY MORNING. DETAILS REMAIN
UNCLEAR REGARDING THIS POTENTIAL SEVERE WEATHER EPISODE, SO PLEASE
STAY TUNED FOR FURTHER UPDATES AND SUBSEQUENT OUTLOOKS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT, ESPECIALLY ALONG,
AND WEST, OF THE FLINT HILLS. RAINFALL AND ANY FLOODING REPORTS ARE
ALWAYS GREATLY APPRECIATED.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWOICT.HTM

KLEINSASSER/LAWSON/ES/COX

In the hours before

Special weather statement, Jun 10, 3:09 PM CDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
309 PM CDT FRI JUN 10 2005

KSZ082>083-091>092-110300-
HARPER KS-KINGMAN KS-SEDGWICK KS-SUMNER KS-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 452
UNTIL 1000 PM CDT FRIDAY EVENING FOR THE FOLLOWING AREAS

IN SOUTH CENTRAL KANSAS THIS WATCH INCLUDES 4 COUNTIES

HARPER                KINGMAN               SEDGWICK
SUMNER

INCLUDING THE CITIES OF ANTHONY...DOWNTOWN WICHITA...KINGMAN AND
WELLINGTON.
Special weather statement, Jun 10, 3:16 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
316 PM CDT FRI JUN 10 2005

KSZ091-102045-
HARPER-
316 PM CDT FRI JUN 10 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER COUNTY...

AT 314 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR MANCHESTER...OR 8 MILES SOUTH OF ANTHONY...
AND MOVING NORTH AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH MAY BE POSSIBLE WITH THIS STORM
AND OTHERS BEHIND IT THAT MOVE INTO THE AREA OVER THE NEXT HOUR.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

SEDLOCK
Special weather statement, Jun 10, 3:41 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
341 PM CDT FRI JUN 10 2005

KSZ091-092-102130-
HARPER-SUMNER-
341 PM CDT FRI JUN 10 2005

...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR HARPER AND SUMNER COUNTIES...

AT 336 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BLUFF CITY...OR 13 MILES SOUTHEAST OF
ANTHONY...AND MOVING NORTH AT 30 MPH.

DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.
OTHER STRONG STORMS WERE LOCATED ACROSS NORTHERN ALFALFA AND GRANT
COUNTIES IN NORTHERN OKLAHOMA. MANY OF THESE STORMS WILL HAVE THE
CAPABILITY TO PUT DOWN DIME SIZE HAIL AND CONTAIN GUSTY WINDS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

SEDLOCK

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 4:59 PM CDTSevere Thunderstorm WarningICTSumner49 min
Jun 10, 5:32 PM CDTSevere Thunderstorm WarningICTSedgwick59 min
Jun 10, 6:03 PM CDTSevere Thunderstorm WarningICTSedgwick57 min
Jun 10, 6:43 PM CDTSevere Thunderstorm WarningICTButler, Cowley62 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.